# SDR CAL960606

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Le Splice
- Condition: Cracked
- Location: Ws 198
- Part time: 47,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN RT WING LEADING EDGE SPLICE AT STA XFS 198 BETWEEN NR 3 AND NR 4 SLAT TRACK.  THE AREA WAS REPAIRED IAW ECRA 5710-01726.  (X)
